UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

Items where Author is "Abd Majid, Ahmad"


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 6.

Article

Saaban, Azizan and Mt Piah, Abd Rahni and Abd Majid, Ahmad (2011) Performance of the triangulation-based methods Of positivity-preserving scattered data interpolation. Far East Journal of Mathematical Sciences (FJMS), 57 (1). pp. 1-11. ISSN 0972-0871

Mt Piah, Abd Rahni and Saaban, Azizan and Abd Majid, Ahmad (2008) Convexity-preserving scattered data interpolation. Matematika, 24 (1). pp. 31-42. ISSN 0127-8274

Saaban, Azizan and Abd Majid, Ahmad and Mt Piah, Abd Rahni (2008) Visualization of rainfall data distribution using quintic triangular Bezier patches. Bulletin of the Malaysian Mathematical Sciences Society, 32 (2). pp. 137-150. ISSN ISSN 0126-6705

Mt Piah, Abd Rahni and Saaban, Azizan and Abd Majid, Ahmad (2006) Range restricted positivity-preserving scattered data interpolation. Journal of Fundamental Sciences, 2 (1-2). pp. 63-75. ISSN 1823-626X

Conference or Workshop Item

Saaban, Azizan and Mt Piah, Abd Rahni and Abd Majid, Ahmad (2006) Positivity-preserving scattered data interpolating surface using C1 piecewise cubic triangular patches. In: International Conference on Computer Graphics, Imaging and Visualisation, 2006, 26-28 July 2006 , Sydney.

Mt Piah, Abd Rahni and Saaban, Azizan and Abd Majid, Ahmad (2006) Range restricted positivity-preserving G1 scattered data interpolation. In: 2nd IMT-GT Regional Conference on Mathematics, Statistics and Applications, June 13-15, 2006, Universiti Sains Malaysia, Penang. (Unpublished)

This list was generated on Tue Sep 19 23:44:50 2017 +08.